# SDR GAIA01130ST

- Difficulty date: May 5, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, A CRACK WAS DISCOVERED AT BS 178 WL 218 RBL 6-20 AT STIFFENER 1R.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR BS 178 WL 218 RBL 6-20 IAW KITTY HAWK WORK CARD 2210 FIG 2 REV DATED JUNE 15, 1994.  (M)
